* One Two Three (123) MULTI-SYMPTOM COLD/FLU Relief. Max. Cold Care. 20 Film Coated Tablets. | ||
* Nasal Decongestant – Stops Runny Nose – Relieves Sore Throat, Headache && Pain – Fever Reducer. | ||
* Composition: Each film coated tablet contains: | ||
& Paracetamol 500 mg + Pseudoephedrine Hydrochloride 30 mg + Chlorpheniramine maleate 2 mg. | ||
* Properties: | ||
– 1,2,3 is a remedy that is specially prepared to overcome cold && influenza symtoms. | ||
– 1,2,3 contains Paracetamol which effectively relieves pain && reduces fever. | ||
– 1,2,3 also contains Pseudoephedrine Hydrochloride, a potent decongestant, to clear blocked | ||
& nose and sinuses. | ||
– 1,2,3 The 3rd ingredient, Chlorpheniramine is an anti-allergic which together with Pseudoephedrine | ||
& Hydrochloride, prevents rhinitis and congestion and relieves runny nose. | ||
– This unique formulation insures the rapid relief of cold and influenza symptoms | ||
& allowing the patient to feel better fast and to resume his normal daily activities. | ||
* Indications: 1 2 3 tablets provides temporary relief of runny nose, sneezing, watery && | ||
& itchy eyes, nasal congestion, body aches, pains, headache, sore throat && fever due to | ||
& cold or flu. | ||
* Usual dosage: | ||
– For adults and children over 12 years: 2 tablets every 6 hours. | ||
– Not to exceed 8 tablets/day. | ||
* Precautions && Warnings: | ||
– If rare sensitivity reactions occur, the drug should be stopped. | ||
– Although pseudoephedrine is virtually without pressor effect in normotensive patients, | ||
& it should be used with caution in hypertensives. | ||
– In case of accidental overdose, contact a physician, paracetamol in massive over dosage | ||
& may cause hepatic toxicity. | ||
– Early symptoms following a potentially hepatotoxic over dose may include nausea, vomiting, | ||
& diaphoresis and general malaise. | ||
– Clinical and laboratory events of hepatic toxicity may not be apparent until 48 to 72 hours | ||
& postingestion. In adults, regardless of the quantity of paracetamol reported to have been ingested | ||
& administer paracetamol antidote immediately. | ||
– Do not give to children under 12 or exceed recommended dosage. | ||
– Reduce dosage if nervousness restlessness or sleeplessness occurs. | ||
– Do not take this product for more than 7 days or for fever for more than 3 days unless directed | ||
& by a doctor. If symptoms do not improve or are accompanied by fever, consult a doctor. | ||
– If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, | ||
& hea
PARACETAMOL (ACETAMINOPHEN) 500 MG + PSEUDOEPHEDRINE HCL 30 MG + CHLORPHENIRAMINE MALEATE 2 MG |